# SDR USAA2011113000014

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 36,415 hours, 13,378 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D57252580004
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE, CORROSION ON LEFT WING MAIN LANDING GEAR SUPPORT FITTING AT RIB 5.  REWORKED THE LEFT WING MAIN LANDING GEAR SUPPORT FITTING AT RIB 5 IAW EA 134583.
